# SDR SIMA20190716001

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 35,555 hours, 30,314 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PACK 2 VALVE CLSD AIRCRAFT UNABLE TO PRESS. C/A-WHILE T/S #2 PACK, FOUND DUCTS BETWEEN "Y" PIPE AND DUAL TEMP CONTROL VALVE LEAKING AND FOUND DUCT ASSY ON HEAT EXCHANGER LEAKING, RAR DUCTS BETWEEN "Y" PIPE AND DTCV, AND DUCT ASSY ON HEAT EXCHANGER AS PER AMM 21-51-02 AND 21-61-01 OPC GOOD.
